# SDR JJBA20120307002

- Difficulty date: March 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N376PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 28,100 hours, 39,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE RT FORWARD EMERGENCY EGRESS LIGHTS FAILED TO OPERATE WHEN TESTED.  THE MECHANIC CLEANED THE LAMP CONTACTS AND A SATISFACTORY OPS CHECK WAS COMPLETED.  THE ACFT WAS RETURNED TO SERVICE WHEN THE ROUTINE INSPECTION WAS COMPLETED.
